X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
35j20 (945) 945
mathematics (890) 890
mathematics, applied (619) 619
35j60 (363) 363
analysis (327) 327
existence (309) 309
mathematics, general (261) 261
mathematical analysis (208) 208
variational methods (170) 170
positive solutions (168) 168
calculus of variations and optimal control; optimization (163) 163
theoretical, mathematical and computational physics (160) 160
systems theory, control (149) 149
35j25 (134) 134
partial differential equations (121) 121
equations (113) 113
nonlinearity (101) 101
35j65 (94) 94
multiple solutions (94) 94
multiplicity (94) 94
elliptic-equations (93) 93
58e05 (88) 88
p-laplacian (85) 85
applications of mathematics (82) 82
mathematical methods in physics (79) 79
mathematics - analysis of pdes (78) 78
dirichlet problem (77) 77
35j70 (74) 74
35q55 (67) 67
r-n (66) 66
schroedinger equation (63) 63
calculus of variations (61) 61
regularity (58) 58
theorems (55) 55
35b33 (54) 54
boundary value problems (52) 52
engineering (52) 52
nodal solutions (48) 48
theoretical and applied mechanics (48) 48
35j61 (47) 47
35j92 (47) 47
uniqueness (47) 47
infinity (46) 46
operators (46) 46
calculus (45) 45
ground state (45) 45
35b40 (44) 44
boundary conditions (44) 44
ordinary differential equations (44) 44
asymptotic properties (43) 43
domains (43) 43
critical point (42) 42
eigenvalues (42) 42
variational method (42) 42
35j62 (41) 41
standing waves (41) 41
texts (41) 41
critical growth (40) 40
inequalities (40) 40
elliptic problems (39) 39
bound-states (38) 38
nonlinear equations (38) 38
symmetry (38) 38
analysis of pdes (37) 37
difference and functional equations (37) 37
nontrivial solutions (37) 37
schrodinger-equations (36) 36
secondary 35j20 (36) 36
sign-changing solutions (36) 36
soliton-solutions (35) 35
approximations and expansions (34) 34
optimization (34) 34
geometry (33) 33
nehari manifold (33) 33
studies (33) 33
critical exponent (32) 32
35p30 (31) 31
concentration-compactness principle (31) 31
critical groups (31) 31
nonlinear schrodinger-equations (31) 31
positive solution (31) 31
46e35 (30) 30
manifolds (30) 30
primary 35j20 (30) 30
resonance (30) 30
mountain pass theorem (29) 29
critical sobolev exponent (28) 28
functionals (28) 28
mathematical models (28) 28
schrodinger equation (28) 28
existence theorems (27) 27
35j10 (26) 26
laplacian (26) 26
mathematical and computational physics (26) 26
scalar field-equations (26) 26
complex variables (25) 25
exponents (25) 25
ground-states (25) 25
35a15 (24) 24
35b38 (24) 24
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 2014, Volume 52, Issue 3-4, pp. 927 - 943
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 08/2017, Volume 56, Issue 4
Journal Article
Manuscripta Mathematica, ISSN 0025-2611, 05/2017, Volume 153, Issue 1-2, pp. 183 - 230
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 06/2017, Volume 56, Issue 3
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 12/2019, Volume 100, Issue 3, pp. 804 - 824
We consider the ground state energy m(p,λ) for the classical nonlinear scalar field equation −Δu+λu=|u|p−2u,x∈RN,where N⩾3, λ>0, 2 35B40 (primary) | 35J20 | 35B38 | 35B25
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 12/2015, Volume 54, Issue 4, pp. 4143 - 4164
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 6/2016, Volume 195, Issue 3, pp. 775 - 794
In this paper, we consider the following Schrödinger–Poisson system $$\begin{aligned} \left\{ \begin{array}{ll} -\Delta u+V(x)u+\phi u=f(u)&{}\quad \text{ in... 
35J20 | Mathematics, general | Mathematics | 35J60 | Resveratrol
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 04/2017, Volume 56, Issue 2
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 09/2019, Volume 119, Issue 3, pp. 579 - 612
In this article, we prove a minimax characterisation of the second eigenvalue of the p‐Laplacian operator on p‐quasi open sets, using a construction based on... 
35J20 | 58E30 | 35P30 (primary) | 49Q10 (secondary) | MATHEMATICS | CONNECTEDNESS | EQUATIONS | FINE | Mathematics - Analysis of PDEs
Journal Article
Kyoto Journal of Mathematics, ISSN 2156-2261, 2014, Volume 54, Issue 2, pp. 259 - 269
We consider a semilinear Neumann problem with a reaction which is resonant both at +/-infinity and at zero with respect toy eigenvalue, possibly the same one.... 
MATHEMATICS
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 8/2017, Volume 56, Issue 4, pp. 1 - 25
This paper is dedicated to studying the following Kirchhoff-type problem 0.1 $$\begin{aligned} \left\{ \begin{array}{l@{\quad }l} -\left( a+b\int _{\mathbb... 
35J65 | 35J20 | Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | Mathematics | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLICITY | POSITIVE SOLUTIONS | NONTRIVIAL SOLUTIONS | SIGN-CHANGING SOLUTIONS | ELLIPTIC-EQUATIONS
Journal Article
Results in Mathematics, ISSN 1422-6383, 12/2019, Volume 74, Issue 4, pp. 1 - 13
We investigate the continuous dependence on parameters for the mountain pass solutions of second order elliptic equations with Dirichlet type boundary... 
35J20 | Mathematics, general | Mathematics | 35R02 | MATHEMATICS | MATHEMATICS, APPLIED | SYSTEMS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 01/2016, Volume 260, Issue 2, pp. 1228 - 1262
This paper is concerned with the solitary wave solutions for a generalized quasilinear Schrödinger equation in RN involving critical exponents, which have... 
Critical exponents | Quasilinear Schrödinger equations | Solitary wave solutions | 35Q55 | 35J20 | 35J62 | EXISTENCE | MATHEMATICS | CALCULUS | CONCENTRATION-COMPACTNESS PRINCIPLE | Quasilinear Schrodinger equations | Plasma physics
Journal Article
Mathematische Annalen, ISSN 0025-5831, 2015, Volume 361, Issue 3-4, pp. 787 - 809
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 11/2015, Volume 54, Issue 3, pp. 3067 - 3106
We are concerned with the following Kirchhoff type equation with critical nonlinearity: {-(epsilon(2)a + epsilon b integral(R3) vertical bar del u vertical... 
Primary 35J20 | 35J60 | 35J92 | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | NONLINEAR SCHRODINGER-EQUATIONS | SCALAR FIELD-EQUATIONS | MULTIPLICITY | BOUND-STATES | POSITIVE SOLUTIONS | WEAK SOLUTIONS
Journal Article
Le Matematiche, ISSN 0373-3505, 06/2011, Volume 66, Issue 1, pp. 133 - 141
The main purpose of this paper is to present recent existence results for an elliptic eigenvalue Dirichlet problem. Precisely, our method ensures the existence... 
35J20, 35J65
Journal Article
Arabian Journal of Mathematics, ISSN 2193-5343, 9/2017, Volume 6, Issue 3, pp. 137 - 151
In this paper, we consider the problem of prescribing scalar curvature under minimal boundary conditions on the standard four-dimensional half sphere. We... 
35J20 | Mathematics, general | 58J05 | Mathematics | 35J60 | Curvature
Journal Article
Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, ISSN 0294-1449, Volume 11, Issue 5, pp. 537 - 551
In this paper we prove a partial regularity result for stationary weak solutions of –Δu = u , when α is greater than the critical Sobolev exponent. 
nonlinear elliptic equation | Partial regularity | MATHEMATICS, APPLIED | NONLINEAR ELLIPTIC EQUATION | PARTIAL REGULARITY
Journal Article
Applicable Analysis, ISSN 0003-6811, 03/2018, Volume 97, Issue 4, pp. 538 - 551
We are interested in finding solutions to a class of problems involving the fractional Laplacian operator. Specifically, we study the equation where , denotes... 
35J20 | Variational methods | 35J60 | fractional Laplacian | 35R11 | critical points
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 12/2016, Volume 195, Issue 6, pp. 2099 - 2129
The paper deals with existence, multiplicity and asymptotic behavior of entire solutions for a series of stationary Kirchhoff fractional p-Laplacian equations.... 
35J20 | 35J60 | 35R11 | Mathematics, general | Mathematics | Hardy coefficients | Stationary Kirchhoff problems | Critical exponents | 35B09 | Non-local p -Laplacian operators | Non-local p-Laplacian operators | MATHEMATICS | MATHEMATICS, APPLIED | R-N | MULTIPLICITY | OPERATOR | ELLIPTIC-EQUATIONS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.